I'm bipolar II. Very depressed. Took risperidone 1 mg for only 2 days. Is it possible that it is working so soon? I'm already feeling less depressed.
ab12cd; As long as it is working just continue and make sure you take it just as directed. We all react differently to different medications but one thing for sure the sedative effect would kick in quicker than the full benefits so roll with it staying positive and feeling like it is helping already is great. Just roll with the good feeling. Best of luck. Chuck1957
- Risperidone Information for Consumers
- Risperidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2010 • 5 answers
Posted 27 Feb 2013 • 3 answers
Posted 28 Sep 2013 • 1 answer
Posted 20 Jan 2014 • 3 answers
Posted 16 Feb 2017 • 2 answers